# SDR DALA2016112809375

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 64,954 hours, 46,752 cycles
- Engine: Pwa JT8*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO DEPARTURE DUE TO RIGHT ENGINE ISSUES. THE CREW REPORTED THAT ON TAKEOFF AT FL50 THE NR 2 ENGINE LOST OIL PRESSURE, HYDRAULICS AND STARTED VIBRATING. THE QRH WAS FOLLOWED AND THE ENGINE WAS SHUT DOWN. THE NR 2 ENGINE WAS REPLACED.
